# SDR AALA202503100330

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 30,917 hours, 12,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE PACK AT R1 DOOR IS PARTIALLY EXPOSED. RESECURED VELCRO ON R2 DOOR SLIDE GIRT BAR. PER AMM 25-66-01-200-802 STEP C (2) (B).
